# SDR 2021F00092

- Difficulty date: April 28, 2021
- Submitted: April 28, 2021
- Operation: General aviation
- Aircraft: N404WB
- Make and model: Bnorm BN2A26
- Aircraft serial: 564
- Engine: Lyc O540E4C5
- Engine time: 6,444 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 71652
- Condition: Broken
- Location: Mag Drive
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT PERFORMED PRE FLIGHT MAGNETO CHECK. THE LH MAG WAS INOPERATIVE. FURTHER INSPECTION BY MX PERSONNEL DISCOVERED THE LH MAGNETO DRIVE GEAR WAS MISSING 3 TEETH; MAKING THE MAGNETO NOT FUNCTIONAL.
